Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 13, 2014, 6:46 PM EDT for Cambria County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2014, 6:46 PM EDT (22:46 UTC)
- Expired
- May 13, 2014, 7:45 PM EDT
- In force
- 59 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Cambria County, PA
The radar
The State College radar (KCCX), 93 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:20 PM EDT | HAIL 1.75 | 2 W South Fork, PA | MOST OF THE HAIL AVERAGED ABOUT 1 INCH. HEAVY RAIN CAUSED STREET AND URBAN FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
488 WUUS51 KCTP 132246 SVRCTP PAC021-132345- /O.NEW.KCTP.SV.W.0004.140513T2246Z-140513T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 646 PM EDT TUE MAY 13 2014 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA... * UNTIL 745 PM EDT * AT 646 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CONEMAUGH...AND MOVING NORTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... JOHNSTOWN...WESTMONT...NANTY-GLO...SOUTHMONT...VINCO...DALE...EAST CONEMAUGH...SOUTH FORK...DAISYTOWN...EHRENFELD...MUNDYS CORNER... BROWNSTOWN...VINTONDALE...JOHNSTOWN FLOOD NATIONAL MEMORIAL HISTORIC SITE AND JOHN MURTHA JOHNSTOWN-CAMBRIA COUNTY AIRPORT. THIS INCLUDES THE FOLLOWING HIGHWAYS... ROUTE 22 BETWEEN NEAR NANTY GLO AND EBENSBURG. ROUTE 219 BETWEEN NEAR SOUTH FORK AND NEAR EBENSBURG. THE JOHNSTOWN EXPRESSWAY BETWEEN JOHNSTOWN AND JOHNSTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4030 7883 4032 7895 4051 7891 4047 7871 TIME...MOT...LOC 2246Z 201DEG 6KT 4036 7888 $$ LAMBERT/CERU
1 follow-up statement
543 WWUS51 KCTP 132310 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 710 PM EDT TUE MAY 13 2014 PAC021-132345- /O.CON.KCTP.SV.W.0004.000000T0000Z-140513T2345Z/ CAMBRIA PA- 710 PM EDT TUE MAY 13 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTH CENTRAL CAMBRIA COUNTY... AT 708 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR NANTY-GLO TO NEAR EAST CONEMAUGH...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... NANTY-GLO...VINCO...EAST CONEMAUGH...SOUTH FORK...EHRENFELD...MUNDYS CORNER AND JOHN MURTHA JOHNSTOWN-CAMBRIA COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN STATE COLLEGE PA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4030 7883 4032 7889 4050 7886 4047 7871 TIME...MOT...LOC 2308Z 230DEG 8KT 4045 7882 4033 7886 $$ LAMBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:05 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 13, 4:05 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 405 PM EDT TUE MAY 13 2014 .SYNOPSIS... A SLOW MOVING FRONTAL SYSTEM WILL KEEP THE REGION MILD AND RATHER HUMID THROUGH AT LEAST THURSDAY. COOLER WEATHER IS IN STORE FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... JUST AS THE SHOWERS HAVE MOVED OUT OF MY NERN ZONES...A NEW STORM HAS POPPED ON THE RIDGE OVER SWRN CENTRE COUNTY. SATELLITE SHOWS THE CU FIELD GROWING OVER THE SWRN HALF OF MY FCST AREA...WHERE THE RAP DEPICTS CAPES EXCEEDING 1000J ALONG WITH AN ERODING CAP. HRRR SHOWS SCATTERED CONVECTION CONTINUING TO DEVELOP AS THE AFTERNOON PROGRESSES. THE OVERALL COVERAGE CALLS FOR CHANCE POPS AS THE PATTERN NOW RESEMBLES SOMETHING MORE COMMON IN JULY WITH PULSE STORMS AND LITTLE CHANCE FOR ORGANIZATION. THE REMAINDER OF THE AFTERNOON LOOKS UNSEASONABLY WARM AND HUMID. MAXES WILL TOP OUT SURGE INTO THE LOWER TO MIDDLE 80S FOR MOST... WITH FAIRLY UNCOMFORTABLE DEWPOINTS RISING TO THE LOWER TO MIDDLE 60S. FOR TONIGHT...INDICATIONS ARE THAT THE BACK DOOR COLD FRONT COULD ACTUALLY BE SHOVED BACK ALL THE WAY TO THE LAURELS...ALLOWING A LOW LEVEL SERLY MARITIME FLOW TO COVER MUCH OF THE FORECAST AREA BY MORNING. IT WILL REMAIN HUMID...SO SCATTERED SHOWERS/STORMS CANNOT BE RULED OUT...BUT I WOULD EXPECT ACTIVITY TO DWINDLE WITH THE LOSS OF HEATING THIS EVENING AND OVERNIGHT. LOWS AVERAGING IN THE 60S ARE ACTUALLY WELL ABOVE NORMAL...SOME 15-20 DEG...FOR MID MAY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE MARITIME FLOW WILL CAUSE WEDNESDAY TO START OFF ON THE CLOUDY SIDE...WHICH SHOULD LEAD TO A SLIGHTLY COOLER DAY WITH MAX TEMPS MAINLY IN THE 70S. THE BEST CHANCE FOR BREAKS IN THE CLOUDS WILL BE IN THE AFTERNOON AND THERE WILL ONCE AGAIN BE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE CONTINUED ADVECTION OF MOISTURE INTO THE REGION AHEAD OF THE DEEP MIDWESTERN TROUGH AND FRONTAL SYSTEM. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... WELL AMPLIFIED AND SLOWLY PROGRESSIVE LONGWAVE RIDGE - TROF - RIDGE PATTERN COVERING THE CONTINENTAL U.S. AT THE START OF THE LONG TERM PERIOD IS FORECAST TO TRANSLATE INTO A TROF - RIDGE - TROF PATTERN BY THE END OF THE PERIOD. OBVIOUSLY...THIS WILL ENTAIL THE MAIN UPPER TROF NOW EMERGING INTO THE PLAINS STATES TO MOVE INTO THE EASTERN U.S. DURING THE PERIOD...AS AS BEEN ADVERTISED FOR AT LEAST SEVERAL DAYS IF NOT LONGER. PRIOR TO THAT...THE AMPLIFIED SUBTROPICAL UPPER RIDGE NOW IN PLACE AND ITS AFFECTS WILL DOMINATE THE REGION AT LEAST INTO EARLY THUR...WITH SUMMER-LIKE TEMPERATURES...HUMIDITY AND ISOLATED TO SCATTERED CONVECTION. AS THE WELL ADVERTISED UPPER TROF AND ASSOCIATED COLD FRONT ARRIVES...LATER THURSDAY THROUGH FRIDAY AT THIS POINT...RAIN SHOWERS WILL BECOME MORE WIDESPREAD. THE FRONT IS EXPECTED PUSH INTO A REGION OF PW OF 1.5 TO 2 INCHES AS THE FRONT BECOMES ALIGNED WITH THE MID AND UPPER LEVEL FLOW...CONTINUING THE POTENTIAL FOR A SIGNIFICANT RAINFALL EVEN SOMEWHERE ACROSS THE MID- ATLANTIC STATES. ACCCORDINGLY CENTRAL PA IS IN THE NCEP/WPC SLIGHT RISK AREA OF EXCESSIVE RAINFALL FOR THURSDAY INTO FRIDAY. THE FRONT/UPPER SHOULD EXIT THE MID ATLC COAST SAT MORNING...HOWEVER A SECONDARY PUSH/SHORT WAVE OF COOLER AIR MAY COME THROUGH LATER ON SATURDAY HELPING TO INVIGORATING POST FRONTAL SHOWERS THROUGH THE WEEKEND. DRIER BUT COOLER WEATHER WILL THEN PERSIST FOR THE REMAINDER OF THE PERIOD...WITH TEMPERATURES SLOWLY MODERATING FROM 5 TO 10 DEGREES BELOW NORMAL ON SATURDAY AND SUNDAY. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... TERMINALS ARE ALL VFR AS OF MID DAY...AND THAT TREND WILL CONTINUE INTO THE EVENING WITH THE EXCEPTION OF THE AIRPORTS THAT GET HIT BY THE POP-UP SHOWERS AND THUNDERSTORMS. THE CONVECTION WILL CONTINUE TO BE SPOTTY FOR THE REMAINDER OF THE AFTERNOON...AND WILL TEND TO FADE WITH THE LOSS OF HEATING LATER TODAY AND THIS EVENING. MODELS CONTINUE TO SHOW MARITIME AIR PUSHING WESTWARD ACROSS THE AIRSPACE TONIGHT IN ASSOCIATION WITH A BACK DOOR COLD FRONT. THIS SHOULD RESULT IN MVFR/IFR CEILINGS AND AREAS OF PATCHY FOG...ESPECIALLY OVER CENTRAL AND EASTERN TERMINALS. IT'S STILL NOT CLEAR HOW FAR WEST AND NORTH THE LOW CLOUDS WILL MANAGE TO INVADE...BUT CONFIDENCE WAS HIGH ENOUGH IN THE GUIDANCE TO INCLUDE DETERIORATING CONDITIONS IN ALL THE TAFS. ANTICIPATE SLOW IMPROVEMENT BY WED AFTERNOON WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING INVOF FRONTAL CONVERGENCE ZONE OVER WESTERN/CENTRAL PA. .OUTLOOK... THU...VFR-MVFR WITH ISOLD-SCT SHWRS/TSTMS. FRI...MVFR-IFR LKLY WITH N-S BAND OF LOCALLY HEAVY RAIN AND ASSOCIATED WITH A SLOW MOVING COLD FRONT. SAT...VFR-MVFR CIGS WITH SCT SHOWERS MAINLY WEST. SUN...MAINLY VFR BUT WITH SCATTERED AFTERNOON SHOWERS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...GARTNER AVIATION...LA CORTE
Hazardous weather outlook, May 13, 6:08 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 608 PM EDT TUE MAY 13 2014 PAZ004>006-010>012-017>019-024-025-027-028-033-037-041-042-045-046- 049>053-056>059-063-065-066-142215- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA- SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-YORK-LANCASTER- 608 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS AN ELEVATED RISK FOR HEAVY RAINFALL AND POTENTIAL FLOODING OF POOR DRAINAGE AREAS...SMALL STREAMS AND CREEKS FROM THURSDAY AFTERNOON INTO FRIDAY. RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ026-034>036-064-142215- HUNTINGDON-BEDFORD-FULTON-FRANKLIN-ADAMS- 608 PM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A CLUSTER OF STRONG TOO SEVERE THUNDERSTORMS WILL AFFECT THE REGION THROUGH EARLY THIS EVENING...BRINGING THE CHANCE FOR DAMAGING STRAIGHT LINE WIND GUSTS AND LOCALIZED 1 INCH DIAMETER HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS AN ELEVATED RISK FOR HEAVY RAINFALL AND POTENTIAL FLOODING OF POOR DRAINAGE AREAS...SMALL STREAMS AND CREEKS FROM THURSDAY AFTERNOON INTO FRIDAY. RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE POSSIBLE.| .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAMBERT
In the hours before
Special weather statement, May 13, 3:32 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT TUE MAY 13 2014
PAZ012-041-132015-
NORTHERN LYCOMING PA-NORTHERN CLINTON PA-
332 PM EDT TUE MAY 13 2014
...SPECIAL WEATHER STATEMENT...
AT 330 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GLEN UNION...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND BRIEF WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WATERVILLE AND LITTLE PINE STATE PARK AROUND 410 PM EDT.
THIS INCLUDES STATE ROAD 120 NEAR HYNER VIEW STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4125 7727 4121 7733 4118 7741 4121 7771
4126 7775 4135 7773 4141 7730
TIME...MOT...LOC 1930Z 274DEG 16KT 4127 7763
LAMBERTSpecial weather statement, May 13, 5:09 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT TUE MAY 13 2014
PAZ034-035-132200-
BEDFORD PA-FULTON PA-
509 PM EDT TUE MAY 13 2014
...SPECIAL WEATHER STATEMENT...
AT 506 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR LA VALE TO NEAR INGLESMITH TO VALLEY VIEW...
AND MOVING EAST NORTHEAST AT 20 MPH.
PEA TO MARBLE SIZE HAIL AND BRIEF WIND GUSTS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH SOME OF THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
INGLESMITH AROUND 530 PM EDT.
BARNES GAP AROUND 540 PM EDT.
WARFORDSBURG AROUND 600 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HYNDMAN.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 162 AND 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3973 7880 3979 7876 3987 7875 3985 7839
3975 7807 3974 7807 3972 7810 3972 7817
TIME...MOT...LOC 2106Z 258DEG 16KT 3974 7881 3967 7852 3958 7826
LAMBERTSpecial weather statement, May 13, 6:42 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT TUE MAY 13 2014
PAZ024-132315-
CAMBRIA PA-
642 PM EDT TUE MAY 13 2014
...SPECIAL WEATHER STATEMENT...
AT 641 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM EAST CONEMAUGH TO NEAR EHRENFELD TO NEAR
LORETTO...AND MOVING NORTH AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LORETTO AROUND 650 PM EDT.
EBENSBURG...PATTON...HASTINGS...CARROLLTOWN AND BELSANO AROUND 710
PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BROWNSTOWN...
JOHNSTOWN FLOOD NATIONAL MEMORIAL HISTORIC SITE...MUNDYS CORNER...
JOHN MURTHA JOHNSTOWN-CAMBRIA COUNTY AIRPORT...COLVER...VINTONDALE...
LORAIN...SAINT FRANCIS UNIVERSITY...SUMMERHILL AND CHEST SPRINGS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4048 7892 4065 7884 4073 7875 4073 7861
4071 7858 4055 7852 4032 7881 4028 7892
4029 7897 4034 7902
TIME...MOT...LOC 2241Z 195DEG 9KT 4035 7889 4042 7878 4053 7863
LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:10 AM EDT | Special Weather Statement | CTP | Cambria, Somerset | 65 min |
| May 13, 8:53 AM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Elk, McKean, Potter | 2 hr |
| May 13, 3:32 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| May 13, 5:09 PM EDT | Special Weather Statement | CTP | Bedford | 51 min |
| May 13, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 64 min |
| May 13, 6:42 PM EDT | Special Weather Statement | CTP | Cambria | 33 min |
| May 13, 6:56 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 49 min |
| May 13, 7:08 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| May 13, 7:44 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| May 13, 7:57 PM EDT | Special Weather Statement | CTP | Potter | 48 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.